# SDR ASAA2018100526365

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,166 hours, 13,741 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"INFO ONLY" LEFT PACK LT ILLUMINATED, RESET PER QRH PROCEDURE. GROUNDED - YES. INFO NOTED. PERFORMED LH PACK BITE TEST PER AMM TASK 21-61 801. NO FAULTS NOTED. NO HISTORY LAST 30 DAYS. OK FOR CONTINUED SERVICE.
